# SDR GLBA20110809G

- Difficulty date: August 8, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,645 hours, 43,204 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY EXIT INNER WINDOW IS CRACKED AT SEAT 5A.  MX REPLACED THE INNER PANEL IAW EMM 56-20-00, PN: 120-39416-001.
